Hi there....I took a peek to see your other posts and it's been almost a year since you've been on the boards so welcome back:)
I see that getting hives and bad rashes have been something that happens even before you started the Butrans, correct? If so, it just sounds like you have extra sensitive skin to where a patch doesn't seem like the best option. I think there is a difference for those whom just have a bit of itching in the beginning or need extra tape to help keep on the patch and yourself where this is downright painful!
Is your Dr. just flat out refusing to believe you? It seems so strange that you have told him how awful this is and how you can't even keep a patch on for the full 7 days and he is not doing a thing.
May I ask when your next appt. is? I would make sure you take photos of the rashes so that you can show him at your next appt. and say that you have given this more than a fair try by being on it a year but it's not working and need to switch to something else.
Let us know how it goes..